# SDR C1HA200193003

- Difficulty date: February 17, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Detached
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT SMELLED SMOKE IN AFT GALLEY ON APPROACH INTO PUJ.  UPON LANDING FOUND A WIRE HANGING IN AFT GALLEY COMPARTMENT BELOW COFFEEMAKER.  FOUND WIRE PULLED OFF HOT PLATE TERMINAL REPAIRED WIRE, OPS CHECKED NORMAL.
